# SDR 22AA200900009

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601139318
- Condition: Corroded
- Location: Bs 1843-1942
- Part time: 46,998 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LWR AFT CARGO COMPARTMENT SEAT TRACK LBL 20, STA 1843 TO 1947 HAS SEVERAL AREAS CORRODED.  REMOVED SEAT TRACK IAW SRM 51-31-01.  ROUTED TO FABRICATE SEAT TRACK ON TRAVELER NR T9/794854.  LOCATED AND DRILLED HOLES SEAT TRACK IAW SRM 51-31-01; TREATED AND PRIMED SEAT TRACK IAW SRM 51-21-01. INSTALLED NEW FABRICATED SEAT TRACK AT LWR AFT CARGO COMPARTMENT LBL 20 FROM STA 1841 TO 1967 IAW SRM 51-31-01.
